# SDR SWAA2020081707662

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241BF FWD OTBD CORNER HAS EDGE DAMAGE.   REPAIRED CABIN FLOOR BOARD 241BF FWD O/B CORNER EDGE DAMAGE IAW B 737 SRM 53-00-50-2R-1 REV 71 AND B 737 SRM 53-00-50-2R-0 REV 71
